MAUDE Adverse Event Report: CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Catalog Number AS-IFS1
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
Conmed japan reported on behalf of a customer that the as-ifs1, airseal ifs, 120v device was used in an unnamed procedure on an unknown date, and ¿the device shut down during startup.¿.Additional information indicated "regarding the use of the term ¿during startup¿ in the initial report, this was due to a mistranslation when we translated the original japanese expression ¿xxx¿ into english.In this case, ¿xxx¿ was intended to mean that the device was operating while using airseal, rather than the initial system startup phase." further assessment found that pneumoperitoneum had been fully established and was lost suddenly when the device shut down." there was no report of injury, medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8, 4th floor
berlin 10587
GM   10587
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key25110134
Report Number1320894-2026-00120
Device Sequence Number10354697
Product Code HIF
UDI-Device Identifier10851885004587
UDI-Public(01)10851885004587(11)190910
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAS-IFS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown